Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Are Cialis and Losartan safe to take together?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
Question
Are cialis and losartan safe to take together?
Posted Mon, 7 May 2012 in Medicines and Side Effects
 
 
Answered by Dr. Shainaz Arif Kaware 2 hours later
Hello,

Thanks for your query.

Cialis is tadalafil is a PDE5 enzyme inhibitor so it causes dilatation of blood vessels.
Dilatation of blood vessels pushes more flow in the cavernous sinus in penis and helps in erection so this medicine helps in erectile.

The most common side effects when using tadalafil are headache, indigestion, back pain, muscle aches,dysfunction and hypotension so it should not be used with other antihypertensives and nitrates.

Losartan potassium is a medicine used as first line therapy for treating hypertension.It belongs to group of ACE inhibitors.The common side effects with losartan are headache;dizziness;fatigue;oedema;transient increase in liver function.

Again with losartan the dose need to be reduced when used with other antihypertensives.
So there is no study of direct drug interaction but since both of the medicines create hypotension it is better not to use both the medicines together unless your doctor has prescribed after physical examination.

Because after physical examination the Physician will titrate the dose of both the medicines so as to suit your body.

So take care.

Hope I have answered your query. Please accept my answer in case you do not have further queries.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor